# SDR USAA040903

- Difficulty date: November 3, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB CENTER SECTION THRUST BEAM ATTACH ANGLE RT SIDE.  REMOVED AND REPLACED ANGLE IAW TYP REP REMOVED AND REPLACED SRM 51-00-30.
